Two Theorems on Operational Calculus.

Yeshwant V. Thosar

Mathematische Zeitschrift (1952/53)

  • Volume: 57, page 336-348
  • ISSN: 0025-5874; 1432-1823

How to cite


Thosar, Yeshwant V.. "Two Theorems on Operational Calculus.." Mathematische Zeitschrift 57 (1952/53): 336-348. <>.

author = {Thosar, Yeshwant V.},
journal = {Mathematische Zeitschrift},
keywords = {integral equations, integral transforms},
pages = {336-348},
title = {Two Theorems on Operational Calculus.},
url = {},
volume = {57},
year = {1952/53},

AU - Thosar, Yeshwant V.
TI - Two Theorems on Operational Calculus.
JO - Mathematische Zeitschrift
PY - 1952/53
VL - 57
SP - 336
EP - 348
KW - integral equations, integral transforms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.